# SDR DLM88091200

- Difficulty date: July 16, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 46,545 hours, 34,535 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59222578515
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STAB UPPER AFT RT SKIN.  REPAIRED SKIN IN ACCORDANCE WITH ERA 460409-14AD.
